15Hatfields

UKNOF50

You can register now! See the link to the right. Early bird and free registration ends on 31 August. You must register to participate remotely.

Why Attend?

Scroll down to see our agenda. You can find detailed information about speakers and their talks on Indico along with an attendee list.

Ticket Pricing

We have made some tickets available for free. These are intended for people who could not otherwise afford to attend.

Speakers and crew will be sent a private link for no charge registration.

We want you to pay the lower prices for tickets, so please register as early as possible.

  • – Remote Participation is £20
  • – Early Bird price is £50
  • – Full Price (starts on 1 September) is £100
  • – On the day ticket price is £200

 

Catering

Hot drinks will be available all day. There will be a buffet lunch.

COVID-19 Protocol

15Hatfields, our venue, publishes information about their COVID-19 and cleaning protocols.

Admission Requirements

People attending UKNOF50 at 15Hatfields must be fully vaccinated. This will be a requirement in the registration agreement and will be checked via the NHS app or international equivalent upon entry to the venue. People who cannot show proof of vaccination will be turned away.

Encouraged Behaviours

We also highly recommend that everyone attending at 15Hatfields takes a Lateral Flow Test on the day of the event and stay away if they test positive for COVID-19. We strongly encourage people attending at 15Hatfields to wear a mask during the formal meeting sessions and comply with any other venue safety measures.

 

  • 00

    days

  • 00

    hours

  • 00

    minutes

  • 00

    seconds

Hourly Schedule

UKNOF50 Draft Agenda

09:00 - 09:55
Registration ((On-Site Attendees) & Coffee)
Get your badge, grab a hot drink!
09:45 - 09:55
Registration ((Remote attendees) Zoom room opens
while waiting, grab a drink and mingle with your peers in the ~UKNOF channel at https://chat.uknof.org.uk
09:55 - 10:00
Introduction and Welcome
Keith Mitchell
10:00 - 10:30
Things to consider with 400G over DWDM
Steve Jones
10:30 - 11:00
400G-ZR(+) Real World Examples
David Murray
11:00 - 11:30
30 minutes break
Ozone (15Hatfields)
11:30 - 11:45
Security in/with Community Services
Camelia Simion
11:45 - 12:00
Why not to follow a textbook
Gary Steers
12:30 - 14:00
90 minutes break
Ozone (15Hatfields)
14:00 - 14:30
Hollow Core Fiber: What is it and Why should you be interested?
Geoff Bennett
15:00 - 15:30
30 minutes break
Ozone (15Hatfields)
15:30 - 15:45
Automate RIPE DB handling with NetBox
Vincentz Petzholtz
15:45 - 16:15
Global NOG Alliance Taskforce: Keep Ukraine Connected
Rene Fichtmueller
16:15 - 16:25
10 minutes comfort break
Ozone (15Hatfields)
17:10 - 17:20
UKNOF50 Closing
Keith Mitchell
17:20 - 19:00
Pints n' Packets ((In-person attendees) Drinks and mingle)
Ozone (15Hatfields)
17:20 - 19:00
Pints n' Packets ((Remote attendees) BYO drinks and mingle online)
Online
Tags:

Date

Sep 22 2022

Time

BST
9:00 am - 6:00 pm
15Hatfields

Location

15Hatfields
Chadwick Court, London SE1 8DJ
Website
https://www.15hatfields.com/
Category
Register to Attend!